# SDR FDEA201102180625

- Difficulty date: February 18, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5398674321000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT - SUPPORT FRAME ON FRAME 86, STRINGER 36 FOUND DAMAGED.  DAMAGED SUPPORT FRAME REMOVED AND NEW SUPPORT FRAME INSTALLED PER SRM 51-40-21 REV 74.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
